# SDR COEA2017040821912

- Difficulty date: April 8, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,553 hours, 43,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371400200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: FUSELAGE SKIN HAS LEVEL 2 CORROSION UNDER TCAS ANTENNA BETWEEN FRAMES 19-20 AND STRINGERS 21L-21R. REPAIR PER SRAS S533R0306...11418 DATED 5/29/2017.
